An Erdös-Kac theorem for systems of $q$-additive functions

J.~M. Thuswaldner, R.~F. Tichy

Research output: Contribution to journalArticleResearchpeer-review

Original languageUndefined/Unknown
Pages (from-to)283-291
Number of pages9
JournalIndagationes mathematicae
Volume11
Publication statusPublished - 2000

Cite this

An Erdös-Kac theorem for systems of $q$-additive functions. / Thuswaldner, J.~M.; Tichy, R.~F.

In: Indagationes mathematicae, Vol. 11, 2000, p. 283-291.

Research output: Contribution to journalArticleResearchpeer-review

@article{ceaabff23fea40f98b4d62e05cba2255,
title = "An Erd{\"o}s-Kac theorem for systems of $q$-additive functions",
author = "J.~M. Thuswaldner and R.~F. Tichy",
year = "2000",
language = "undefiniert/unbekannt",
volume = "11",
pages = "283--291",
journal = "Indagationes mathematicae",
issn = "0019-3577",
publisher = "Elsevier B.V.",

}

TY - JOUR

T1 - An Erdös-Kac theorem for systems of $q$-additive functions

AU - Thuswaldner, J.~M.

AU - Tichy, R.~F.

PY - 2000

Y1 - 2000

M3 - Artikel

VL - 11

SP - 283

EP - 291

JO - Indagationes mathematicae

JF - Indagationes mathematicae

SN - 0019-3577

ER -